# SDR DALA2018091705621

- Difficulty date: September 14, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 61,877 hours, 22,679 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Power Supply
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND CEILING PANEL EMERGENCY LIGHTS INOP AT ROW 22, 25. FOUND FUSE BLOWN ON POWER SUPPLY N732. REPLACED SAME. OPS CHECK GOOD OK FOR SVC.
